Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On omnacortil for ulcerative colitis, have severe knee pain. Is it due to medicine?

sir, i am a suffering from ulcerative colitis from last one year . i was taking treament from a doctor and the medicine he prefer was wyslone 20 mg. last month i have gone to another doctor .there he advice me to take another steroid omnacortil 40. because the wyslone was not working . I am taking this tablet omnacortil 40 twice a day since last 45 my problem is yesterday there is a severe pain inside my knees. i think this is due to omnacortil steroid. so please give me suggestion
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
It may be due to steroids u r taking...coz steroids leads to depletion of bone mineral density ie... osteoporosis...
Answered: Tue, 15 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor